RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2014, том 19, выпуск 4, страницы 483–494 (Mi rcd175)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

Attractor of Smale–Williams Type in an Autonomous Distributed System

Vyacheslav P. Kruglovab, Sergey P. Kuznetsovcb, Arkady Pikovskya

a Department of Physics and Astronomy, University of Potsdam, Karl-Liebknecht-Str. 24/25, D-14476 Potsdam-Golm, Germany
b Saratov State University, ul. Astrakhanskaya 83, Saratov, 410012 Russia
c Kotel’nikov’s Institute of Radio-Engineering and Electronics of RAS, Saratov Branch, ul. Zelenaya 38, Saratov, 410019 Russia

Аннотация: We consider an autonomous system of partial differential equations for a onedimensional distributed medium with periodic boundary conditions. Dynamics in time consists of alternating birth and death of patterns with spatial phases transformed from one stage of activity to another by the doubly expanding circle map. So, the attractor in the Poincaré section is uniformly hyperbolic, a kind of Smale–Williams solenoid. Finite-dimensional models are derived as ordinary differential equations for amplitudes of spatial Fourier modes (the 5D and 7D models). Correspondence of the reduced models to the original system is demonstrated numerically. Computational verification of the hyperbolicity criterion is performed for the reduced models: the distribution of angles of intersection for stable and unstable manifolds on the attractor is separated from zero, i.e., the touches are excluded. The example considered gives a partial justification for the old hopes that the chaotic behavior of autonomous distributed systems may be associated with uniformly hyperbolic attractors.

Ключевые слова: Smale–Williams solenoid, hyperbolic attractor, chaos, Swift–Hohenberg equation, Lyapunov exponent

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 11-02-91334
Deutsche Forschungsgemeinschaft PI 220/14-1
German Academic Exchange Service (DAAD)
This work was supported by RFBR grant No 11-02-91334 and DFG grant No PI 220/14-1. V. P.K. acknowledges support from DAAD in the framework of the program Forschungsstipendien f¨ur Doktoranden und Nachwuchswissenschaftler.


DOI: https://doi.org/10.1134/S1560354714040042

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37D45, 37D20, 35B36
Поступила в редакцию: 30.01.2014
Принята в печать:18.02.2014
Язык публикации: английский

Образец цитирования: Vyacheslav P. Kruglov, Sergey P. Kuznetsov, Arkady Pikovsky, “Attractor of Smale–Williams Type in an Autonomous Distributed System”, Regul. Chaotic Dyn., 19:4 (2014), 483–494

Цитирование в формате AMSBIB
\RBibitem{KruKuzPik14}
\by Vyacheslav~P.~Kruglov, Sergey~P.~Kuznetsov, Arkady~Pikovsky
\paper Attractor of Smale–Williams Type in an Autonomous Distributed System
\jour Regul. Chaotic Dyn.
\yr 2014
\vol 19
\issue 4
\pages 483--494
\mathnet{http://mi.mathnet.ru/rcd175}
\crossref{https://doi.org/10.1134/S1560354714040042}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3240981}
\zmath{https://zbmath.org/?q=an:1335.37014}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000340380900004}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd175
  • http://mi.mathnet.ru/rus/rcd/v19/i4/p483

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. В. П. Круглов, А. С. Кузнецов, С. П. Кузнецов, “Гиперболический хаос в системах с параметрическим возбуждением паттернов стоячих волн”, Нелинейная динам., 10:3 (2014), 265–277  mathnet
    2. А. Ю. Жалнин, “От квазигармонических осцилляций к нейронным спайкам и бёрстам: разнообразие режимов гиперболического хаоса на основе аттрактора Смейла – Вильямса”, Нелинейная динам., 12:1 (2016), 53–73  mathnet
    3. С. П. Кузнецов, В. П. Круглов, “О некоторых простых примерах механических систем с гиперболическим хаосом”, Порядок и хаос в динамических системах, Сборник статей. К 80-летию со дня рождения академика Дмитрия Викторовича Аносова, Тр. МИАН, 297, МАИК «Наука/Интерпериодика», М., 2017, 232–259  mathnet  crossref  mathscinet  elib; S. P. Kuznetsov, V. P. Kruglov, “On some simple examples of mechanical systems with hyperbolic chaos”, Proc. Steklov Inst. Math., 297 (2017), 208–234  crossref  isi
    4. D. Angeli, M. A. Corticelli, A. Fichera, A. Pagano, “Features of a blue-sky transition in an autonomous convective flow”, Int. Commun. Heat Mass Transf., 88 (2017), 139–147  crossref  isi  scopus
    5. S. Anastassiou, A. Bountis, A. Backer, “Recent Results on the Dynamics of Higher-dimensional Hénon Maps”, Regul. Chaotic Dyn., 23:2 (2018), 161–177  mathnet  crossref
  • Просмотров:
    Эта страница:115
    Литература:25
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020